# SDR AALA961678

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, LOWER EMERGENCY EXIT SIGN AT RIGHT ENTRY DOOR INOPERATIVE.  REPAIRED BROKEN WIRE BEHIND WALL TO RIGHT ENTRY DOOR LOWER EMERGENCY EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
